Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 22, NWS Lincoln, IL

June 21, 2010Vermilion County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 21, 2010, 6:22 PM CDT for Vermilion County, Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 6:22 PM CDT (23:22 UTC)
Expired
Jun 21, 2010, 7:00 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Vermilion County, IL

The radar

The Chicago radar (KLOT), 132 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:22 PM CDTTORNADO4 Ene Rankin, ILTORNADO ON THE GROUND AT COUNTY LINE JUST NORTH OF EAST LYNN. REPORTED FROM VERMILION COUNTY ESDA.
Jun 21, 6:39 PM CDTFUNNEL CLOUD2 W Hoopeston, IL
Jun 21, 6:53 PM CDTFUNNEL CLOUDHoopeston, ILINTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR HOOPESTON...RELAYED FROM CHICAGO NWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:36 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WFUS53 KILX 212322
TORILX
ILC183-220000-
/O.NEW.KILX.TO.W.0022.100621T2322Z-100622T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 700 PM CDT.

* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HOOPESTON...OR 19 MILES EAST OF PAXTON...AND
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST LYNN.
  HOOPESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4044 8784 4049 8784 4050 8754 4048 8753
      4040 8753
TIME...MOT...LOC 2321Z 270DEG 24KT 4049 8774

$$

AUTEN
1 follow-up statement
811 
WWUS53 KILX 212341
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
641 PM CDT MON JUN 21 2010

ILC183-220000-
/O.CON.KILX.TO.W.0022.000000T0000Z-100622T0000Z/
VERMILION IL-
641 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN VERMILION
COUNTY UNTIL 700 PM CDT...

AT 638 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 1.5 
MILES WEST OF HOOPESTON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOOPESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4044 8784 4049 8784 4050 8754 4048 8753
      4040 8753
TIME...MOT...LOC 2340Z 278DEG 17KT 4046 8774

$$

AUTEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:08 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 21, 3:08 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT MON JUN 21 2010

.DISCUSSION...
ISSUED 308 PM CDT MON JUN 21 2010

UPDATED TO CHANGE COORDINATION LINE...DROPPING FLASH FLOOD WATCH
THIS EVENING AND ADDING HEAT ADVISORY TUESDAY AFTERNOON.

LATEST SURFACE ANALYSIS HAD A STATIONARY FRONTAL BOUNDARY EXTENDING
ROUGHLY WEST TO EAST ACROSS CENTRAL ILLINOIS. NUMEROUS CONVECTIVE
OUTFLOW BOUNDARIES ARE ALSO EVIDENT...BUT THE MOST NOTABLE BOUNDARY
CURVES FROM AROUND KIRKSVILLE MO...THROUGH THE ST LOUIS METRO
AREA...TO THE VICINITY OF LAWRENCEVILLE IL. THE OVERALL WEATHER
PATTERN WILL NOT CHANGE MUCH OVER THE REGION THROUGH WEDNESDAY...
WITH PRIMARY FORECAST CONCERNS CONTINUING TO REVOLVE AROUND
SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET.

12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW
PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY...
TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT
WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE
FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER...
NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE
THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS CONTINUE
TO SHOW OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY
EXPLICIT MODEL SOLUTION REMAINS A DUBIOUS FORECAST. WITH THIS IN
MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT
INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE
UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD. A MCV
IS CURRENTLY TAKING AIM ON WEST CENTRAL ILLINOIS AND THIS WAVE
SHOULD HELP TO DRIVE THE BULK OF THE AFTERNOON/EVENING CONVECTION AS
IT TRACKS EAST THROUGH THE FORECAST AREA. STRONG INSTABILITY...CAPE
VALUES GREATER THAN 3000 J/KG SOUTH OF THE FRONTAL BOUNDARY...AND
RESPECTABLE SHEAR...0-6KM BULK SHEAR OF 35-40KTS...SUPPORTS
SCATTERED SEVERE STORMS INTO THIS EVENING. PRECIPITABLE WATER VALUES
OF 1.5 INCHES OR GREATER ALSO SUPPORTS HEAVY RAINFALL WITH ANY
STORMS THAT DEVELOP. ADDITIONAL MCS DEVELOPMENT IS POSSIBLE LATER
TONIGHT...MOST LIKELY OVER EASTERN NEBRASKA/KANSAS...AND THIS SHOULD
TRACK TOWARD THE FORECAST AREA BY DAYBREAK.

DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL
CONVECTION DEVELOPMENT IS POSSIBLE AGAIN TUESDAY AFTERNOON/EVENING.
THE SAME GENERAL SCENARIO PLAYS OUT FOR OVERNIGHT TUESDAY INTO
WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY MORE CLOSELY BE
TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE REGION BY
LATE WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO TOP THE
FLAT MEAN EASTERN U.S. RIDGE.

THE CONTINUED WARM/HUMID AIR MASS THE NEXT COUPLE DAYS...WITH HIGHS
TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE 70S...
SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES IF NOT A
BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY IN MOST OF
THE FORECAST AREA. HOWEVER...DUE TO THE UNCERTAINTY WITH WHERE
STORMS WILL FORM AND THEIR OUTFLOW BOUNDARIES TRACK...DO NOT PLAN ON
INCLUDING ENTIRE FORECAST AREA AT THIS TIME. WILL ISSUE AN ADVISORY
FOR TUESDAY FOR LOCATIONS WELL TO THE SOUTH OF THE MAIN SURFACE
FRONT. IN ADDITION...ONGOING ADVISORY IN SOUTHEAST ILLINOIS WILL BE
ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING.

LONG TERM...THURSDAY THROUGH MONDAY...MODEL/ENSEMBLE AGREEMENT
INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES
SIGNIFICANTLY FOR THE WEEKEND. PERSISTENT FRONTAL FRONTAL
BOUNDARY/BAROCLINIC ZONE SHOULD BE SOUTH OF THE FORECAST AREA BY
VERY EARLY IN THE PERIOD IN THE WAKE OF A FAIRLY STRONG UPPER WAVE.
THIS WILL ALLOW US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER
FOR THE FIRST TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE
HEAT. FOR THE WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT
EASTERN U.S. WILL REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL
FRONTAL/BAROCLINIC ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD
OF ENSEMBLE MEMBERS TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME
SUGGESTING STRONG RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A
STRONG WAVE. AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE
OF THE ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT
THIS TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING
SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST
PART WHILE AWAITING A BETTER MODEL CONSENSUS.

BAK
&&

.AVIATION...
ISSUED 640 AM CDT MON JUN 21 2010

NUMEROUS SHOWERS AND THUNDERSTORMS EARLY THIS MORNING ACROSS THE
CENTRAL IL TERMINALS WILL LIFT NE OF I-74 BY MIDDAY. THESE QUICKLY
FORMED ALONG A WARM FRONT OVER CENTRAL IL AROUND 07Z/2 AM.
THUNDERSTORMS WILL PRODUCE WESTERLY WIND GUSTS OF 25 TO 35 KTS NEXT
HOUR OR TWO ESPECIALLY AT BMI...DEC AND CMI WITH HEAVY RAIN
REDUCING VISIBILITIES TO 1-2 MILES AND CEILINGS LOWERING TO 1-2K FT
AND FREQUENT LIGHTNING. VFR CONDITIONS SHOULD RETURN BY MIDDAY BUT
HAVE VCTS FROM MID AFTERNOON UNTIL SUNSET DUE TO OUTFLOW
BOUNDARIES INTERACTING WITH AN UNSTABLE TROPICAL AIR MASS IN
PLACE OVER CENTRAL IL. MCS TO MOVE EAST FROM IA ACROSS SOUTHERN
WI/NORTHERN IL OVERNIGHT. SOUTHERN EDGE OF CONVECTION COULD GET AS
FAR SOUTH AS I-74 LATER TONIGHT AND HAVE VCTS AT PIA...BMI AND CMI
AFTER 09Z/3 AM. WARM FRONT OVER CENTRAL IL LIFTING NORTHWARD INTO
NORTHERN IL TONIGHT WILL GIVE SOUTH WINDS 5-10 KTS OVER CENTRAL IL
BUT GUSTY NEAR THUNDERSTORMS.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ061>063-066>068-
071>073.

HEAT ADVISORY FROM NOON TO 8 PM CDT TUESDAY FOR ILZ061>063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 21, 4:02 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT MON JUN 21 2010

ILZ027>031-036-037-040-041-221200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
402 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT
CHANCE OF SEVERE THUNDERSTORMS TONIGHT WITH GUSTY WINDS THE MAIN
THREAT. HEAVY RAINS OVER A VERY SATURATED GROUND FROM THE 5 TO 10
INCHES OF RAIN RECEIVED THE PAST COUPLE OF WEEKS COULD LEAD TO
FLASH FLOODING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR FLOODING WILL
CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE
CONTINUES TO BE A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND
FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY AND POSSIBLY TOP 100 DEGREES
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ038-042>057-221200-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-VERMILION-
402 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND
FREQUENT LIGHTNING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE
IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT
LIGHTNING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ061>063-221200-
CLARK-CUMBERLAND-SHELBY-
402 PM CDT MON JUN 21 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND
FREQUENT LIGHTNING.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING
IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND
MONTICELLO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE
IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT
LIGHTNING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

ILZ066>068-071>073-221200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
402 PM CDT MON JUN 21 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE STORMS. THE PRIMARY THREAT FROM THESE STORMS WILL
BE FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT
LIGHTNING ARE ALSO POSSIBLE.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH THURSDAY.
AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST
CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES THROUGH AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

GOETSCH

In the hours before

Special weather statement, Jun 21, 1:45 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT MON JUN 21 2010

ILZ036-037-041-042-048-211945-
FULTON-LOGAN-MASON-MENARD-TAZEWELL-
145 PM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ALERT FOR MASON...NORTHEASTERN MENARD...
NORTHWESTERN LOGAN...SOUTHEASTERN FULTON AND SOUTHWESTERN TAZEWELL
COUNTIES UNTIL 245 PM CDT...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEWISTOWN TO HAVANA
TO BATH...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  EASTON...
  MANITO...
  MASON CITY...
  SAN JOSE...

OTHER LOCATIONS AFFECTED INCLUDE...CHATAUQUA PARK...BRYANT...
LIVERPOOL...LITTLE AMERICA...DUNFERMLINE AND TOPEKA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4051 8976 4031 8959 4013 8960 4018 9019
      4035 9014 4048 9024
TIME...MOT...LOC 1846Z 267DEG 31KT 4044 9010 4036 9001
          4019 9008

GOETSCH
Local storm report, Jun 21, 2:28 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/21/2010  M0.55 INCH       MASON              IL   CO-OP OBSERVER

            RAINFALL TOTAL IN 30 MINUTES.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:34 AM CDTSpecial Weather StatementILXSangamon56 min
Jun 21, 3:03 AM CDTSpecial Weather StatementILXChristian57 min
Jun 21, 3:21 AM CDTSevere Thunderstorm WarningILXChristian, Macon43 min
Jun 21, 3:40 AM CDTHeat AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more16 hr
Jun 21, 3:48 AM CDTFlash Flood WatchILXFulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more11 hr
Jun 21, 4:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Schuyler6 hr
Jun 21, 4:16 AM CDTAreal Flood AdvisoryILXChristian, Sangamon6 hr
Jun 21, 4:37 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Schuyler5 hr
Jun 21, 4:49 AM CDTSpecial Weather StatementILXMoultrie56 min
Jun 21, 5:02 AM CDTSpecial Weather StatementILXFulton58 min
Jun 21, 5:08 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell57 min
Jun 21, 5:32 AM CDTAreal Flood AdvisoryILXMacon, Moultrie, Shelby6 hr
Jun 21, 6:17 AM CDTSpecial Weather StatementILXMcLean, Woodford58 min
Jun 21, 11:01 AM CDTRiver Flood WarningILXMarshall, Putnam14 days
Jun 21, 1:45 PM CDTSpecial Weather StatementILXFulton, Mason60 min
Jun 21, 3:11 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 19 more24 hr
Jun 21, 6:57 PM CDTTornado WarningILXVermilion63 min

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.